# SDR DL764080170

- Difficulty date: February 2, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 24,887 hours, 7,279 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 1722331
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 7AB EEPL CONNECTOR IS DAMAGED.  REPLACED CONNECTOR AT SEAT 7AB, OPERATIONALLY CHECKS GOOD IN ACCORDANCE WITH B767-400 MM 33-51-00-715-200.
